# SDR CHQA20120415129

- Difficulty date: April 15, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 27,303 hours, 22,959 cycles
- Engine: Allsn AE3007A
- Engine time: 24,925 hours, 20,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE I FLOOR STRUCTURE MIDDLE BEAM WAS FOUND TO BE CORRODED.  THE CENTER FUSELAGE I FLOOR STRUCTURE MIDDLE BEAM WAS REPLACED WITH A NEW PART AND INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
